# SDR XNOA01137

- Difficulty date: July 1, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Mlg Drg Brce Cyl
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST GREEN HYD FLUID AND PRESSURE. MOTOR DUMPED FUEL TO MAX LANDING AND RETURNED TO SJU.  ACTION TAKEN: TIGHTENED LOOSE AND LEAKING B-NUT ON LEFT MLG DRAG BRACE CYLINDER.  LEAK CHECK GOOD AND SERVICED GREEN HYD IAW A300 MM 12-12-29.
